# SDR UHLA2013101400531

- Difficulty date: October 14, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 18,309 hours, 11,345 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIECE OF FLUORESCENT FLOOR LIGHTING NEEDS TO BE REATTACHED IN FRONT OF FWD CLOSET.  RESECURED FLUORESCENT STRIP AS REQUIRED.
